Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 06:29:25 AM

Login with username, password and session length


Members
  • Total Members: 23507
  • Latest: Zopper
Stats
  • Total Posts: 639529
  • Total Topics: 48545
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 142
Total: 146

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Isentress/Truvada Side Effects  (Read 35024 times)

0 Members and 1 Guest are viewing this topic.

Offline Skyye

  • Member
  • Posts: 3
Re: Isentress/Truvada Side Effects
« Reply #50 on: April 27, 2012, 02:41:03 PM »
I have had HIV for 24 years. I have never been able to tolerate a drug regimen for more than 1 month. I started Truvada and Isentress 6 weeks ago. The only side effect I have is I sleep longer and harder, apparently I walk and talk in my sleep. Otherwise this is the best combo ever for me. I was at 18 t-cells and a viral load of 440,000. Now I am at 198 t-cells and viral load undetectable for the first time in 6 years.

Offline Billy B

  • Member
  • Posts: 374
Re: Isentress/Truvada Side Effects
« Reply #51 on: May 01, 2012, 01:05:29 PM »
Hello All,
Well, after two years without any real problems with I&T I had my first vivid/crazy dream last night. I could not find a phone # and I kept looking for it over & over in all the phone books that I kept pulling out of cabinets and bookcases. In case anyone is wondering, I only have one phone directory in my home.
I know that some people have dreams on this combo but I have been taking a lot of seasonal allergy meds lately so I think that I may be a little jacked up on them.
Billy
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline Miss Philicia

  • Member
  • Posts: 24,104
  • celebrity poster, faker & poser
Re: Isentress/Truvada Side Effects
« Reply #52 on: May 01, 2012, 01:11:52 PM »
Didn't you ever have crazy, vivid dreams before you ever went on any HIV medications? I did.
"Iíve slept with enough men to know that Iím not gay"

Offline Billy B

  • Member
  • Posts: 374
Re: Isentress/Truvada Side Effects
« Reply #53 on: May 02, 2012, 11:14:43 AM »
Didn't you ever have crazy, vivid dreams before you ever went on any HIV medications? I did.

Hi Miss P,
Only "wet ones" when I was a teenager.
Peace,
Billy
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline pozinHI

  • Member
  • Posts: 16
Re: Isentress/Truvada Side Effects
« Reply #54 on: May 06, 2012, 05:12:42 AM »
I have been on this combination for two years. As soon as i was diag. because my cd4 was like 50, and very sick
my cd4 has stayed in the 220-280 range for the most part I think a 31 %
Being how bad I felt before I started meds, I cant say I have any negative things to say about them. The only troubles I seem to have is joint pain in knees,feet. I dont know if thats age,status, or meds related

Offline a2z

  • Member
  • Posts: 193
Re: Isentress/Truvada Side Effects
« Reply #55 on: August 12, 2013, 02:17:10 AM »
A2Z: Are you stating your T-cell count was at 300 in the timeframe of having started I/T? Thanks. Em

Yup 312 was my (known) nadir.
Dates are blood draw dates:
5/23/14: CD4 895 --.-% VL UD - Truvada/Isentress
09/21/09: CD4 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline uncertain

  • Member
  • Posts: 27
  • Trying to find my way
Re: Isentress/Truvada Side Effects
« Reply #56 on: November 18, 2013, 06:41:26 AM »
I have been on Truvada, isentress, prezista and the dreaded norvir for 8 weeks, I have constant pain in my butt for the last two weeks whenever I sit down, and I bring a cushion to work to sit on.  I don't know if it is something to be concerned about, I am back at the gym and working on it, but I am so tired all the time. I had a difficult seroconversion and was started on meds before I had turned western blot poz.  I had a viral load of 11,000,000.  Anyway, I live far away from family and friends and feel so isolated, like if I have to be in constant discomfort, what is the point, and I am not a quitter, just my life level is so low now, and the doctors say to wait 3 months.  Anyway, maybe the muscle shoulder pain, butt will end!
The candle that burns twice as bright burns half as long....

Offline Miss Philicia

  • Member
  • Posts: 24,104
  • celebrity poster, faker & poser
Re: Isentress/Truvada Side Effects
« Reply #57 on: November 18, 2013, 09:06:43 AM »
If you are as tired and in pain as you are stated why are you going to the gym? If you are that bad off then take some time off from working out. The gym will still be there once you have more energy.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.